Alert archive / Alabama / Small Craft Advisories in 2008

Small Craft Advisory 42, NWS Mobile, AL

October 5, 2008

NWS Mobile, AL issued this small craft advisory at Oct 5, 2008, 7:18 AM CDT. It was in force for 27 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2008, 7:18 AM CDT (12:18 UTC)
Expired
Oct 6, 2008, 10:24 AM CDT
In force
27 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

415 
WHUS74 KMOB 051218
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
718 AM CDT SUN OCT 5 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT TODAY BEYOND 20 MILES OFFSHORE...

.THE INTERACTION BETWEEN A SURFACE HIGH PRESSURE RIDGE OVER THE
MARINE AREA AND A LOW PRESSURE TROUGH ACROSS SOUTH FLORIDA HAS
INCREASED THE SURFACE WINDS AND CONTRIBUTED TO BUILDING SEAS.
EASTERLY WINDS AROUND 20 KNOTS AND SEAS TO 7 FEET WERE NOTED ACROSS
THE OFFSHORE WATERS BEYOND 20 MILES OFFSHORE.

GMZ670-675-052030-
/O.NEW.KMOB.SC.Y.0042.081005T1218Z-081005T2200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
718 AM CDT SUN OCT 5 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM CDT THIS AFTERNOON. 

EASTERLY WINDS AROUND 20 KNOTS ALONG WITH SEAS BETWEEN 5 AND 7 FEET
WILL CONTINUE THIS MORNING AND INTO THE LATE AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
173 
WHUS74 KMOB 051544
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1044 AM CDT SUN OCT 5 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT TODAY BEYOND 20 MILES
OFFSHORE...

.THE INTERACTION BETWEEN A SURFACE HIGH PRESSURE RIDGE OVER THE
MARINE AREA AND A LOW PRESSURE TROUGH ACROSS SOUTH FLORIDA HAS
INCREASED THE SURFACE WINDS AND CONTRIBUTED TO BUILDING SEAS.
EASTERLY WINDS AROUND 20 KNOTS AND SEAS TO 7 FEET WERE NOTED
ACROSS THE OFFSHORE WATERS BEYOND 20 MILES OFFSHORE.

GMZ670-675-052200-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-081005T2200Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1044 AM CDT SUN OCT 5 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

EASTERLY WINDS AROUND 20 KNOTS ALONG WITH SEAS BETWEEN 5 AND 7 FEET
WILL CONTINUE THROUGH LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
215 
WHUS74 KMOB 052103
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
403 PM CDT SUN OCT 5 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT TODAY BEYOND 20 MILES
OFFSHORE...

.THE INTERACTION BETWEEN A SURFACE HIGH PRESSURE RIDGE OVER THE
MARINE AREA AND A LOW PRESSURE TROUGH ACROSS THE GULF OF MEXICO HAS
INCREASED THE SURFACE WINDS AND CONTRIBUTED TO BUILDING SEAS.
EASTERLY WINDS OF 20 TO 25 KNOTS AND SEAS UP TO 8 FEET WERE NOTED
ACROSS THE COASTAL WATERS.

GMZ630-650-655-060515-
/O.EXB.KMOB.SC.Y.0042.000000T0000Z-081006T2100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
403 PM CDT SUN OCT 5 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT MONDAY...

THE INTERACTION BETWEEN A SURFACE HIGH PRESSURE RIDGE OVER THE
MARINE AREA AND A LOW PRESSURE TROUGH ACROSS THE GULF OF MEXICO HAS
INCREASED THE SURFACE WINDS AND CONTRIBUTED TO BUILDING SEAS.
EASTERLY WINDS AROUND 20 KNOTS WERE NOTED ACROSS MOBILE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ670-675-060515-
/O.EXT.KMOB.SC.Y.0042.000000T0000Z-081006T2100Z/
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
403 PM CDT SUN OCT 5 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM CDT MONDAY...

THE INTERACTION BETWEEN A SURFACE HIGH PRESSURE RIDGE OVER THE
MARINE AREA AND A LOW PRESSURE TROUGH ACROSS THE GULF OF MEXICO HAS
INCREASED THE SURFACE WINDS AND CONTRIBUTED TO BUILDING SEAS.
EASTERLY WINDS OF 20 TO 25 KNOTS AND SEAS UP TO 8 FEET WERE NOTED
ACROSS THE COASTAL WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
332 
WHUS74 KMOB 060320
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1020 PM CDT SUN OCT 5 2008

...A SMALL CRAFT ADVISORY IS IN EFFECT TODAY BEYOND 20 MILES
OFFSHORE...

.THE INTERACTION BETWEEN A SURFACE HIGH PRESSURE RIDGE OVER THE
MARINE AREA AND A LOW PRESSURE TROUGH ACROSS THE GULF OF MEXICO
HAS INCREASED THE SURFACE WINDS AND CONTRIBUTED TO BUILDING SEAS.
EASTERLY WINDS OF 20 TO 25 KNOTS AND SEAS UP TO 8 FEET WERE NOTED
ACROSS THE COASTAL WATERS.

GMZ630-650-655-670-675-061130-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-081006T2100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1020 PM CDT SUN OCT 5 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT MONDAY. 

WINDS OF 20 TO 25 KNOTS WERE CREATING SEAS UP TO 8 FEET IN
HEIGHT...ESPECIALLY OVER OFFSHORE WATERS. THESE CONDITIONS WILL LAST
INTO MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
768 
WHUS74 KMOB 061105
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
605 AM CDT MON OCT 6 2008

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT TODAY...

.THE PRESSURE DIFFERENCE BETWEEN A SURFACE RIDGE OF HIGH PRESSURE
FROM THE SOUTHWEST ATLANTIC INTO THE EAST GULF AND A WEAK LOW
PRESSURE TROUGH ACROSS THE CENTRAL GULF OF MEXICO HAS ALLOWED
MODERATE EASTERLY WINDS TO PERSIST. THE LONG EASTERLY FETCH HAS
RESULTED IN HIGH SEAS.

GMZ630-650-655-670-675-061915-
/O.CON.KMOB.SC.Y.0042.000000T0000Z-081006T2100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
605 AM CDT MON OCT 6 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

EASTERLY WINDS NEAR 20 KNOTS WITH OCCASIONALLY HIGHER GUSTS
WILL MAINTAIN SEA HEIGHTS TO NEAR 7 FEET...ESPECIALLY OVER THE OFFSHORE
WATERS BEYOND 20 MILES OF THE SHORELINE TODAY. THESE CONDITIONS ARE
FORECAST TO CONTINUE INTO MID AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS SEA CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
871 
WHUS74 KMOB 061524
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1024 AM CDT MON OCT 6 2008

...THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

.WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS...AND SEAS ARE NEAR 6 FEET
WELL OFFSHORE. SMALL CRAFT SHOULD STILL EXERCISE CAUTION TODAY AND
TONIGHT GIVEN THE BREEZY EAST TO SOUTHEAST WINDS ACROSS THE GULF
COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

GMZ630-650-655-670-675-061630-
/O.CAN.KMOB.SC.Y.0042.000000T0000Z-081006T2100Z/
MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1024 AM CDT MON OCT 6 2008

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS...AND SEAS HAVE SUBSIDED TO 
AROUND 6 FEET WELL OFFSHORE. SMALL CRAFT SHOULD STILL EXERCISE
CAUTION THROUGH TONIGHT GIVEN THE BREEZY EAST TO SOUTHEAST WINDS
ACROSS THE GULF COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Oct 5, 3:26 AM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, Oct 5, 3:26 AM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
326 AM CDT SUN OCT 5 2008

.SHORT TERM (TODAY AND TONIGHT)...SURFACE HIGH PRESSURE OVER THE
EASTERN GREAT LAKES...RIDGED SOUTHWESTWARD ACROSS FORECAST AREA WILL
MAKE FOR ANOTHER WARM AND RAINFREE DAY. PRECIPITABLE WATER VALUES
REMAIN UNDER AN INCH OVER THE FORECAST AREA. HIGH TEMPERATURES
SATURDAY WERE WITHIN A DEGREE OR TWO OF GUIDANCE AND WILL LIKELY BE
THE SAME AGAIN TODAY...GENERALLY MID 80S FOR HIGHS UNDER SUNNY
AFTERNOON SKIES. /11

.LONG TERM (MONDAY THROUGH SATURDAY)...UPPER LEVEL TROF OVER THE
SOUTHERN PLAINS ON MONDAY MOVES SLOWLY EASTWARD THROUGH MID WEEK.
AHEAD OF THIS SYSTEM...GULF MOISTURE OPENS UP WITH PRECIPITABLE
WATERS INCREASING TO 1.5 INCHES TUESDAY AND WEDNESDAY. THE EASTWARD
PROGRESSION OF THE UPPER TROF BRINGS A WEAK COLD FRONT OR SURFACE
TROF THROUGH THE AREA MID WEEK. CONSIDERING THE APPROACH OF THESES
FEATURES...ENOUGH DEEP LAYER LIFT OPERATES ON AN INCREASED DEEP LAYER
MOISTURE PROFILE TO BRING A CHANCE OF SHOWERS AND THUNDERSTORMS TO
THE REGION TUESDAY THROUGH EARLY WEDNESDAY. NOT ANTICIPATING ANY
PROBLEMS WITH REGARD TO SEVERE WEATHER WITH THIS MID WEEK SYSTEM. THE
LATEST RUNS OF THE ECMWF...GFS AND CANADIAN SHOW AN EASTWARD
PROGRESSION OF THE UPPER LEVEL HEIGHT FIELD INTO THE SOUTHEAST ON
THURSDAY. THIS MEANS THE BEST LIFT WILL BE LIFTING OUT OF THE AREA
AND HAVE REMOVED THE CHANCES OF PRECIPITATION THEN. ALTHOUGH...THE NEXT
UPPER LEVEL TROF DIGS INTO THE PLAINS NEXT WEEKEND...HAVE HELD OFF ON
INTRODUCING NEXT RAIN CHANCE UNTIL JUST BEYOND THIS FORECAST CYCLE AS
THE BEST MOISTURE AND LIFT WITH THIS NEXT SYSTEM LOOKS TO REMAIN
WEST OF THE AREA ON SATURDAY. AS FOR TEMPERATURES...THE NEW MOS
NUMBERS LOOKED TO BE A FEW DEGREES TO WARM ACROSS THE BOARD FOR
THURSDAY. HAVE DECIDED TO TRIM THESE BACK...EDGING CLOSER TO THE
ENSEMBLE MEAN FOR THURSDAYS HIGHS. NIGHTTIME TEMPERATURES RANGE FROM
UPPER 50S/LOWER 60S INTERIOR TO MID/UPPER 60S BEACHES. HIGHS
LOWER/MID 80S. /10

&&

.AVIATION (FOR 12Z ISSUANCE)...EXPECT TO CONTINUE VISUAL FLIGHT
RULES (VFR) FOR THE NEXT 24 HOURS...EXCEPT FOR SOME MARGINAL VFR
CONDITIONS AROUND SUNRISE DUE TO LIGHT FOG. WILL BE SOME CLOUDS
AROUND LATER TODAY...BUT SHOULD BE SCATTERED AND ABOVE 4000 FEET OR
SO. EASTERLY WINDS...SLIGHTLY STRONGER NEAR THE COAST...10 TO 15 MPH
WILL DEVELOP LATER THIS MORNING AND CONTINUE UNTIL SUNSET. /11

&&

.MARINE...OVER THE MARINE AREA...ESPECIALLY BEYOND 15 MILES OR SO
OFFSHORE...IS IN A TIGHTER PRESSURE GRADIENT BETWEEN THE RIDGE AND A
TROUGH FROM THE YUCATAN ACROSS SOUTH FLORIDA. EASTERLY WINDS IN THE
SOUTHERN SECTIONS OF THE MARINE FORECAST AREA HAVE BEEN 15 TO 20
KNOTS AND WILL CONTINUE FOR A FEW DAYS. AS A RESULT THE WAVE HEIGHTS
WERE 4 TO 6 FEET. THESE CONDITIONS ARE JUST BELOW SMALL CRAFT
ADVISORY LEVELS. FORECAST WILL CALL FOR EXERCISE CAUTION. ADVISORIES
WILL BE REQUIRED IF WAVES OR WINDS INCREASE. WINDS WILL DIMINISH A
BIT AS FLORIDA TROUGH WEAKENS THE FIRST OF THE WEEK BUT ANOTHER WEAK
TROUGH WILL APPROACH FROM THE WEST BY MID WEEK WITH EASTERLY WINDS
INCREASING TUESDAY NIGHT AND BECOMING SOUTH AS THE TROUGH AND
ASSOCIATED FRONT STALLS OVER THE AREA. SYSTEM GETS A PUSH TO THE EAST
ON THURSDAY WITH WINDS BECOMING NORTH AND NORTHWEST. /11

&&

.FIRE WEATHER...NO HEADLINES. LOWEST DAYTIME HUMIDITY FIELDS WILL
SHOW A MODERATING TREND OVER THE NEXT TWO DAYS. LOWEST NUMBERS NORTH
OF THE COAST TODAY WITH GRIDDED HUMIDITIES RANGING FROM 35 TO 40%. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      85  63  84  66 /  00  05  10  20
PENSACOLA   85  65  84  67 /  00  05  05  10
DESTIN      84  67  84  69 /  00  05  05  10
EVERGREEN   85  54  87  57 /  00  00  05  10
WAYNESBORO  85  55  86  61 /  00  00  10  20
CAMDEN      85  56  88  59 /  00  00  05  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Oct 5, 6:00 AM CDT, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
600 AM CDT SUN OCT 5 2008

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-061100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
600 AM CDT SUN OCT 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST AND
SOUTH CENTRAL ALABAMA...NORTHWEST FLORIDA...SOUTHEAST
MISSISSIPPI...AND THE COASTAL WATERS OF ALABAMA AND NORTHWEST
FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

MODERATE EASTERLY WINDS OVER THE GULF WATERS OF 15 TO 20 KNOTS WILL
PERSIST THROUGH TONIGHT. THESE WINDS HAVE BUILT OFFSHORE WAVE
HEIGHTS OF 4 TO 6 FEET. SMALL CRAFT GOING OFFSHORE SHOULD EXERCISE
CAUTION.

THE RISK OF RIP CURRENTS WILL BE MODERATE ON AREA BEACHES TODAY DUE
TO THE INCREASED OFFSHORE WINDS AND SEAS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

MODERATE EASTERLY WINDS OF 15 TO 20 KNOTS AND ASSOCIATED WAVE
HEIGHTS OF 4 TO 6 FEET ON MONDAY MORNING WILL DIMINISH DURING THE
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL WILL
NOT BE REQUIRED THROUGH TONIGHT.

Nearby

Small Craft Advisories in Alabama, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.